# SDR C8GA20030028

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 52,054 hours, 37,208 cycles
- System (JASC): 7710 · Power Indicating System
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 737 FROM MMGL TO MMMY. DURING CLIMB, THE NR 1 ENGINE EPR INDICATION WENT EXCESSIVELY HIGH. AIRCRAFT DIVERTED TO KBRO AND LANDED WITHOUT INCIDENT. UPON LANDING, FOUND THE B-NUT ON THE PT-2 LINE AND A SENSE LINE ON THE PRVC LOOSE. TIGHTENED BOTH LINES AND AS A PRECAUTIONARY PLACED THE NR 1 EPR ON DMI IAW MEL 77-1-1. AIRCRAFT RETURNED TO SERVICE.  CLEARED MEL 77-1-1 ON 11/25/03 UPON ARRIVING IN TOL AND FURTHER TROUBLESHOOTING SHOWED THAT THE PT-2 LINE HAD SOME OBSTRUCTION.  CLEARED OBSTRUCTION ON THE PT-2 LINE AND PERFORMED NR 1 ENGINE EPR SYSTEM CHECKS IAW B727 MM 77-11-0.  GROUND RUN CHECKS GOOD AND MEL 77-1-1 WAS CLEARED AND AIRCRAFT RETURNED TO SERVICE.  (K)
